# SDR ABXA9800469

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991551827
- Condition: Cracked
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT MAIN LANDING GEAR WHEEL WELL DOOR JAMB ANGLE CRACKED INBOARD OF HAND PUMP.  REPLACED ANGLE IAW DACO DWG 9915518 AND DC9 SRM 51-30-2.
